The principal spectrum for linear nonautonomous parabolic PDEs of second order: Space-independent case

Tom 90 / 2001

Janusz Mierczy/nski Colloquium Mathematicum 90 (2001), 95-100 MSC: 35K99, 35P15. DOI: 10.4064/cm90-1-8

Streszczenie

We show that the study of the principal spectrum of a linear nonautonomous parabolic PDE of second order $u_t={{\mit \Delta }}u+a(t)u$ on a bounded domain, with the Dirichlet or Neumann boundary conditions, reduces to the investigation of the spectrum of the linear nonautonomous ODE $\dot {v}=a(t)v$.

Autorzy

  • Janusz Mierczy/nskiInstitute of Mathematics
    Wroc/law University of Technology
    Wybrze/ze Wyspiańskiego 27
    50-370 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek